Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 10, NWS Green Bay, WI

May 11, 2011Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 11, 2011, 3:05 AM CDT for Oneida County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:05 AM CDT (08:05 UTC)
Expired
May 11, 2011, 3:45 AM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Oneida County, WI

The radar

The Green Bay radar (KGRB), 154 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:05 AM CDTHAIL 1Rhinelander, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KGRB 110805
SVRGRB
WIC085-110845-
/O.NEW.KGRB.SV.W.0010.110511T0805Z-110511T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 345 AM CDT

* AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR RHINELANDER...AND MOVING EAST AT 35 MPH.
  HAIL THE SIZE OF QUARTERS WAS REPORTED AT RHINELANDER AT 302 AM.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN ONEIDA COUNTY...INCLUDING THE FOLLOWING LOCATIONS
  STARKS...MONICO AND GAGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
      4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0805Z 258DEG 27KT 4561 8937
WIND...HAIL <50MPH 1.00IN

$$

ECKBERG
2 follow-up statements
591 
WWUS53 KGRB 110820
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CDT WED MAY 11 2011

WIC085-110845-
/O.CON.KGRB.SV.W.0010.000000T0000Z-110511T0845Z/
ONEIDA WI-
320 AM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ONEIDA COUNTY UNTIL 345 AM CDT...

AT 312 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 
6 MILES NORTH OF RHINELANDER AND 5 MILES SOUTH OF RHINELANDER... 
MOVING EAST AT 35 MPH. AT 305 AM CDT...QUARTER SIZE HAIL WAS 
REPORTED AT RHINELANDER. 

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ONEIDA COUNTY...INCLUDING THE FOLLOWING LOCATIONS GAGEN
AND MONICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
      4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0817Z 273DEG 31KT 4560 8924
WIND...HAIL <50MPH 1.00IN

$$

ECKBERG
209 
WWUS53 KGRB 110845
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT WED MAY 11 2011

WIC085-110856-
/O.EXP.KGRB.SV.W.0010.000000T0000Z-110511T0845Z/
ONEIDA WI-
345 AM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
      4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0820Z 273DEG 31KT 4560 8920

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:33 PM CDT, 11 hours 32 minutes earlier.

Area forecast discussion, May 10, 3:33 PM CDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT TUE MAY 10 2011

.SHORT TERM...TONIGHT AND WEDNESDAY...PCPN TRENDS...THE POTENTIAL
FOR SVR TSTMS AND HEAVY RAINFALL...CLOUD TRENDS AND TEMPERATURES
ARE THE MAIN FCST CONCERNS.

WIDESPREAD STRATUS REMAINED OVER MOST OF GRB CWA THIS AFTERNOON...
WITH THE EXCEPTION OF OUR FAR SW COUNTIES...WHERE THE CLEARING LINE
HAD APPROACHED MFI/ISW/Y50. TEMPERATURES WERE MOSTLY IN THE UPPER
50S TO MIDDLE 60S. THE REGIONAL RADAR MOSAIC WAS QUIET...DUE TO
THE PRESENCE OF AN UPPER LEVEL RIDGE...WEAK DYNAMIC FORCING AND A
BUILDING CAP.

EXPECT THE CLOUDS TO HANG TOUGH TONIGHT... WITH PATCHY FOG LIKELY
DEVELOPING OVERNIGHT AS SFC/BL WINDS DECREASE. IN ADDITION...
HIGHER DEW POINTS ADVECTING ACROSS LK MICH SHOULD LEAD TO SOME
MARINE FOG...WHICH WILL LIKELY EDGE INLAND. PCPN TRENDS ARE A
TOUGH CALL...AS THERE IS PLENTY OF ELEVATED INSTABILITY...BUT
LITTLE IN THE WAY OF DYNAMIC FORCING OVER WI. MODELS OFFER VARYING
SOLUTIONS...BUT THE PAST SEVERAL RUNS OF THE HRRR SUGGEST THAT A
CLUSTER OF TSTMS WILL DEVELOP NEAR THE WARM FRONT OVER SOUTHERN OR
CNTRL MN...THEN TRACK ENE TOWARD NC WI LATE THIS EVG AND
OVERNIGHT. HAVE MAINTAINED CHC POPS OVER THE ENTIRE CWA...BUT
FOCUSED THE HIGHEST POPS OVER NC WI AFTER MIDNIGHT. LIKE LAST
NIGHT...THERE IS ENOUGH INSTABILITY/SHEAR TO SUPPORT ISOLATED
STG/SVR TSTMS...WITH HAIL BEING THE PRIMARY THREAT.

ON WEDNESDAY...THERE WILL LIKELY BE A LULL DURING THE MORNING
HOURS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO REMOVE CHC POPS.
A S/W TROF AND PLUME OF TROPICAL MOISTURE CURRENTLY OVER
OKLAHOMA AND NORTHERN TX IS EXPECTED TO ARRIVE LATE ON WEDS.
THIS FEATURE SHOULD TRIGGER NMRS SHOWERS AND THUNDERSTORMS
DURING THE MID TO LATE AFTERNOON...ESPECIALLY OVER C/EC WI...
WHERE THE WARM FRONT SHOULD RESIDE. ALTHOUGH WIND SHEAR IS
EXPECTED TO BE ON THE WEAK SIDE...THE DEGREE OF INSTABILITY
SUPPORTS THE POTENTIAL FOR ISOLD SVR TSTMS WITH LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL. PARTIAL CLEARING AND MIXING
THROUGH 925-900 MB SHOULD YIELD HIGH TEMPS IN THE 70S TO AROUND
80 RANGE...WARMEST IN CNTRL WI.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

RATHER COMPLEX WEATHER PATTERN TO EVOLVE OVER THE WESTERN GREAT
LAKES INTO THE UPCOMING WEEKEND. MAIN FEATURES INCLUDE A SOUTHERN
STREAM UPPER LOW FORECAST TO DRIFT SLOWLY EAST ACROSS CENTRAL
CENTRAL MISSISSIPPI VALLEY AND POTENTIAL INTERACTION WITH
NORTHERN STREAM ENERGY DRIFTING WESTWARD BENEATH BLOCKING RIDGE
OVER CENTRAL CANADA. BOTTOM LINE IS THAT COMBINATION OF THESE
FEATURES WILL RESULT IN A RATHER BROAD AND SLOW MOVING SURFACE
CYCLONE FORECAST TO TRACK ACROSS THE SOUTHERN GREAT LAKES/UPPER
MIDWEST THROUGH THE REMAINDER OF THE WORK WEEK AND INTO THE
UPCOMING WEEKEND. WILL CONTINUE ONGOING EXTENDED FORECAST THEME
OF UNSETTLED WEATHER WITH PERIODS OF SHOWERS AND FEW THUNDERSTORMS
INTO THE WEEKEND.

WEDNESDAY NIGHT THROUGH THURSDAY...MODEL CONCENSUS SUGGESTS
SOUTHERN STREAM IMPULSE TO EJECT NORTHEAST INTO SOUTHERN WISCONSIN
BY EARLY WEDNESDAY EVENING. COMBINATION OF THIS FEATURE...MODEST
WAA AND DECENT MID-LEVEL INSTABLITY...AND APROACHING FRONTAL
BOUNDARY SHOULD GENERATE SHOWERS AND ELEVATED THUNDERSTORMS
OVERNIGHT. BUMPED POPS INTO THE LIKELY CATEGORY WEDNESDAY NIGHT
ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. CONTINUED
LIKELY POPS FOR SHOWERS AND THUNDERSTORMS DURING THE DAY ON
THURSDAY AS FRONTAL BOUNDARY DRIFTS INTO THE FORECAST AREA LATE IN
THE DAY. DURING THIS PERIOD...THE POTENTIAL FOR WIDESPREAD SEVERE
WEATHER APPEARS LOW AS BULK DEEP LAYER SHEAR IS MARGINAL DESPITE
NOTEBALE ELEVATED INSTABLITY. COULD PERHAPS SEE SOME MARGINAL
SEVERE HAIL AND STRONG WINDS WITH SOME OF THE STORMS WEDNESDAY
NIGHT AND AGAIN PERHAPS ON THURSDAY AFTERNOON IF ADEQUATE
INSOLATION CAN OCCUR...ESPECIALLY SOUTHWEST OF THE FOX VALLEY.

UNCERTAINTY INCREASES EARLY IN THE WEEKEND AS MODELS DIFFER ON
EVOLUTION OF UPPER-LEVEL FEATURES. ECMWF IS MOST PRGRESSIVE WITH
EASTWARD PROGRESSION OF SOUTHERN STREAM UPPER LOW AND SHOWS LITTLE
INTERACTION WITH NORTHERN STREAM ENERGY. IF THIS SCENARIO PLAYS
OUT...DRIER AIR FROM THE NORTH WILL MORE READILY PUSH SOUTHWARD
ACROSS THE FORECAST AREA DURING THE DAY ON SATURDAY...LEAVING THE
REMAINDER OF THE WEEKEND DRY. ON THE OTHER HAND...THE GFS SHOWS
CONSIDERABLY MORE INTERACTION BETWEEN THESE TWO PIECES OF ENERGY
OVER THE MIDWEST...WITH SURFACE LOW AND ASSOCIATED PRECIPITATIN
CLOUD SHIELD LINGERING OVER THE SOUTHERN LAKES REGION WELL INTO
SUNDAY. THE GEM WAS SOMEWHERE BETWEEN THE AFOREMENTIONED
SCENARIOS. GIVEN THE VARIED SOLUTIONS...WAS INCLINED TO HANG ONTO
THE CHANCE POPS INTO SUNDAY. HOWEVER...DID BACKOFF ON POPS SOME ON
SUNDAY AS TENDED TO LEAN MORE TOWARD THE MIDDLE OF THE ROAD GEM.

&&

.AVIATION...WIDESPREAD MVFR CIGS WERE COVERING MOST OF THE FORECAST
AREA THIS AFTERNOON. THE EXCEPTION WAS IN CENTRAL WI...WHERE THE
CLEARING LINE WAS APPROACHING MFI/ISW/Y50. EXPECT THE MVFR CONDITIONS
TO PERSIST TONIGHT...WITH PATCHY FOG AND LCL IFR CIGS DEVELOPING
LATER TONIGHT INTO WEDS MORNING. THICKER FOG MAY DEVELOP NEAR THE
LAKE MICHIGAN SHORELINE OVERNIGHT. PARTIAL CLEARING IS EXPECTED BY
LATE MORNING OR EARLY AFTERNOON ON WEDNESDAY. PCPN COVERAGE WILL
BE DIFFICULT TO PINPOINT...BUT THE GENERAL CONCENSUS IS THAT SCT
TSTMS WILL DEVELOP IN CNTRL MN...AND TRACK EAST INTO PARTS OF NC/C
WI OVERNIGHT. THERE MAY BE A BRIEF LULL ON WEDS MORNING...WITH
MORE NMRS SHRA/TSRA DEVELOPING IN NC/C/EC WI LATE WEDS AFTERNOON.
HAVE ADDED IN A PERIOD OF LLWS FOR A WHILE THIS EVG AND CONTINUING
INTO VERY EARLY WEDS MORNING.
&&

.MARINE...HIGHER DEW POINTS ARE EXPECTED TO ARRIVE TONIGHT...
RESULTING IN BETTER POTENTIAL FOR MARINE FOG DEVELOPMENT. THE
MARINE FOG MAY BECOME DENSE IN SOME AREAS...AND SHOULD PERSIST
THROUGH AT LEAST FRIDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/ESB
Hazardous weather outlook, May 10, 3:43 PM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT TUE MAY 10 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
343 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST
AREA. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND HEAVY
RAINFALL ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED.

LOCALLY DENSE FOG MAY DEVELOP NEAR LAKE MICHIGAN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL AFFECT THE AREA AT TIMES FROM WEDNESDAY
THROUGH FRIDAY. THE BEST CHANCE OF SEVERE THUNDERSTORMS IS EXPECTED
ON WEDNESDAY AFTERNOON AND EVENING. A FEW OF THUNDERSTORMS MAY PRODUCE
LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL DURING THAT PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED TONIGHT...BUT
SPOTTERS ARE STILL URGED TO RELAY ANY REPORTS OF HAIL.

LMZ521-522-541>543-112045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
343 PM CDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED STRONG STORMS
WITH HAIL ARE POSSIBLE.

MARINE FOG IS EXPECTED TO DEVELOP OVERNIGHT...AND MAY BECOME DENSE
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY.
ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...ISOLATED
SEVERE THUNDERSTORMS WITH LARGE HAIL...STRONG WINDS AND HEAVY RAINFALL
ARE POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING.

MARINE FOG IS EXPECTED AT TIMES FROM WEDNESDAY INTO FRIDAY. THE
FOG MAY BE DENSE AT TIMES...AND CAUSE NAVIGATION PROBLEMS FOR BOATERS.

TSK/EB

In the hours before

Special weather statement, May 11, 12:41 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1241 AM CDT WED MAY 11 2011

WIZ005-110645-
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1241 AM CDT WED MAY 11 2011

...STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE INTO VILAS
COUNTY BETWEEN 2 AM AND 3 AM THIS MORNING...

A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS NEAR HAYWARD WILL
MOVE INTO VILAS COUNTY BETWEEN 2 AM AND 3 AM THIS MORNING. SOME OF
THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
OVER AN INCH IN DIAMETER...AND DAMAGING WINDS OVER 55 MPH. LOCALLY
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO
EXPECTED WITH THIS CLUSTER OF STORMS. CAMPERS SHOULD SEEK SAFE
SHELTER IN A STURDY BUILDING UNTIL THE STORMS HAVE PASSED.

ECKBERG
Special weather statement, May 11, 1:39 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 AM CDT WED MAY 11 2011

WIZ005-110745-
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
139 AM CDT WED MAY 11 2011

...STRONG THUNDERSTORMS EXPECTED TO MOVE ACROSS VILAS COUNTY
THROUGH 3 AM THIS MORNING...

AT 140 AM CDT...A CLUSTER OF THUNDERSTORMS WERE BEGINNING TO MOVE INTO
NORTHWEST VILAS COUNTY FROM THE WEST. THE THUNDERSTORMS WILL MOVE
TO NEAR MANITOWISH WATERS AND PRESQUE ISLE BY 2 AM. SHOWERS AND
THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF VILAS COUNTY
BETWEEN 2 AM AND 3 AM. SOME OF THE STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING HAIL UP TO A INCH IN DIAMETER...STRONG
WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES. CAMPERS SHOULD SEEK SAFE SHELTER IN A STURDY BUILDING
UNTIL THE STORMS HAVE PASSED.

ECKBERG
Local storm report, May 11, 2:02 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
202 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             PRESQUE ISLE            46.25N 89.73W
05/11/2011  M0.50 INCH       VILAS              WI   TRAINED SPOTTER

&&

ECKBERG
Local storm report, May 11, 2:23 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
223 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             LAC DU FLAMBEAU         45.96N 89.88W
05/11/2011  M0.50 INCH       VILAS              WI   LAW ENFORCEMENT

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:43 AM CDTSevere Thunderstorm WarningGRBVilas47 min
May 11, 2:10 AM CDTSevere Thunderstorm WarningGRBOneida, Vilas50 min
May 11, 3:40 AM CDTSevere Thunderstorm WarningGRBForest50 min
May 11, 4:47 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oconto43 min
May 11, 5:38 AM CDTSevere Thunderstorm WarningGRBMarinette37 min
May 11, 6:16 AM CDTSevere Thunderstorm WarningGRBMarinette44 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto37 min
May 11, 7:26 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto49 min
May 11, 7:32 AM CDTSpecial Marine WarningGRB88 min
May 11, 8:56 AM CDTSpecial Marine WarningGRB94 min
May 11, 9:05 AM CDTSevere Thunderstorm WarningGRBDoor43 min
May 11, 9:44 AM CDTAreal Flood AdvisoryGRBOconto106 min
May 11, 10:27 AM CDTSevere Thunderstorm WarningGRBOconto48 min
May 11, 10:31 AM CDTSpecial Marine WarningGRB60 min
May 11, 11:28 AM CDTAreal Flood AdvisoryGRBOconto2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.